# SDR SWAA2023110703907

- Difficulty date: September 24, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 57,759 hours, 34,737 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FWET AREA FLOOR PANEL 222BF UPPER SURFACE LAYERS DELAMINATED MKD DOT<[01] RECEIVED NEW FLOOR PANEL; INSTALLATION WILL BE ACCOMPLISHED ON CARD TTG8Q002A7L7;[02] VERIFIED STEP #1 NEW FLOOR PANEL RECEIVED.
